# SDR CALA2025101309935

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 93,464 hours, 22,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS ROW 21 ABC THROUGH 31 ABC INOP.  REMOVED AND REPLACED THE BATTERY PACK AS PER AMM 33-51-07-902-001. OPS CHECK GOOD.
